Orthogonality and digit shifts in the classical mean squares problem in irregularities of point distribution

William W L Chen, Maxim M. Skriganov

    Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

    16 Citations (Scopus)
    Original languageEnglish
    Title of host publicationDiophantine Approximation
    EditorsHans Peter Schlickewei, Klaus Schmidt, Robert F. Tichy
    Place of PublicationVienna
    PublisherSpringer, Springer Nature
    Pages141-159
    Number of pages19
    Volume16
    ISBN (Electronic)9783211742808
    ISBN (Print)9783211742792
    DOIs
    Publication statusPublished - 2008

    Publication series

    NameDevelopments in Mathematics
    Volume16
    ISSN (Print)13892177

    Cite this